# SDR MASA2015122512655

- Difficulty date: December 25, 2015
- Submitted: December 26, 2015
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 28,790 hours, 23,629 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PROXIMITY SYS CAUTION AFTER GEAR RETRACT.  R & R LANDING GEAR CONTROL HANDLE, OPS CHECK GOOD.
